List of Articles Published in 1988

B.1988.80.9 On Forced Motion Due to a Vertical Cylindrical Wave-Maker in a Liquid in a Liquid with an Inertial Surface
B.N. Mandal, Vol. 80, No. 1, February 1988
B.1988.80.8 Fixed Point Theorems for Kannan Maps in a Metric Space with Some Convexity Sturcture
S.K. Samanta, Vol. 80, No. 1, February 1988
B.1988.80.7 On the Geometry of Field Lines in Plasma Flows
C.S. Bagewadi and K.N. Prasanna Kumar, Vol. 80, No. 1, February 1988
B.1988.80.66 Effect of Transverse Magmetic Field on the Point of Separation in some Retarded Boundary Layer flows of the Gortler Type
H. Dhar and K.D. Nanda, Vol. 80, No. 6, December 1988
B.1988.80.65 Structural Properties and Stability of an Epidemic Model-Compartmental Analysis Approach
A.K. Sarkar and A.B. Roy, Vol. 80, No. 6, December 1988
B.1988.80.64 WC-Representable Operators on L1(μ, X )
A.S.Sastry and N.P.K. Swami, Vol. 80, No. 6, December 1988
B.1988.80.63 On Γ-Semigroup T(A,B)
A. Seth, Vol. 80, No. 6, December 1988
B.1988.80.62 Heat Transfer by Laminar Visco-Elastic Flow Between Two Coaxial Circular Cylinders in the Presence of Heat Sources
G.C. Dash and S. Biswal, Vol. 80, No. 6, December 1988
B.1988.80.61 Derivation of some Generating Functions of Modified Bessel Polynomials by Lie-Algebraic Method
Manik Chandra Mukherjee and Asit Kumar Chongdar, Vol. 80, No. 6, December 1988
B.1988.80.60 Degree of Approximation by Cesaro- Norlund Means of the Fourier-Laguerre Expansion
A.N. Singh and S.P. Khare, Vol. 80, No. 6, December 1988
B.1988.80.6 An Application of Caristi's Fixed Point Theorem
R.N. Mukherjee , Tanmoy Som and S.R. Yadav, Vol. 80, No. 1, February 1988
B.1988.80.59 On Phi-Monotone Operators and Variational Inequalities
R.N. Mukherjee , T. Som, Vol. 80, No. 6, December 1988
B.1988.80.58 On Approximation of Lebesgue -Integrals by Riemann Sums
S. Ghosh, Vol. 80, No. 6, December 1988
B.1988.80.57 Homogeneity Sets for MID-Cdonvex Functions
J.C. Parnami and H.L. Vasudeva, Vol. 80, No. 6, December 1988
B.1988.80.56 On Points of Bounded K-TH Variation
T.K.Deb and S.De Sarkar, Vol. 80, No. 6, December 1988
B.1988.80.55 On Sets of Positive Linear Measure in a Metric Space
S. Das and K.C. Ray, Vol. 80, No. 6, December 1988
B.1988.80.54 On Meromorphic Function with Maximum Defect
Wang Xiao-Mao and Dai Chong - Ji, Vol. 80, No. 5, october 1988
B.1988.80.53 Generalization of Certain Differential Equation
Shigeyoshi Owa,Katsuyuki Nishimoto , Osman Altintas, Sang Keun Lee and Cho Nak Eun, Vol. 80, No. 5, october 1988
B.1988.80.52 A Note on Semi Compact Spaces
A.A. Allam, M.A. Fath Alla & K.M. Abd El-Hakeim, Vol. 80, No. 5, october 1988
B.1988.80.51 On Multi-Dimensional Singular Integral with Integrable Density
S.H.Rable, Vol. 80, No. 5, october 1988